# SDR ASOA2015031312400

- Difficulty date: February 22, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT EQUIP BAY, AFT PRESSURE BH 621 HAS A CLIP CRACKED AT RT SIDE STR 14RT  R & R 
CLIP ON AFT PRESSURE BULKHEAD 621 AT STRINGER 14R IAW SRM 51-40-11-00 AND SRM 51-42-21-00.
